# SDR GTIA20130629373

- Difficulty date: June 29, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 21,405 hours, 10,348 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: SB209L1A11483
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD B, ELEC PUMP LO PR BLUE SYS PRESSURE WENT TO 0 AFTER TAKEOFF.  FOUND BAD BLUE HYD ACCUMALATOR R &R HYD ACUMALATOR IAW ACFT MM.  OPS CK OK, LEAKS CK OK.
